Keywords = Strong Convergence
Solutions of system of split mixed equilibrium and fixed points problems

Volume 14, Issue 9, September 2023, Pages 1-15

10.22075/ijnaa.2023.28038.3786

Ibrahim Karahan; Godwin Chidi Ugwunnadi


A novel approach for convergence and stability of Jungck-Kirk-Type algorithms for common fixed point problems in Hilbert spaces

Volume 14, Issue 4, April 2023, Pages 297-312

10.22075/ijnaa.2021.23396.2530

lmo Kalu Agwu; Donatus Ikechi Igbokwe


Fixed points and stability of new approximation algorithms for contractive-type operators in normed linear spaces

Volume 14, Issue 2, February 2023, Pages 281-299

10.22075/ijnaa.2021.22923.2432

lmo Kalu Agwu; Donatus Ikechi Igbokwe


Approximation of common fixed points of a finite family of total asymptotically demicontraction semigroup

Volume 14, Issue 1, January 2023, Pages 541-555

10.22075/ijnaa.2021.23840.2621

Austine Efut Ofem; Donatus Ikechi Igbokwe


Strong convergence theorem for split variational inclusion problem and finite family of fixed point problems

Volume 14, Issue 1, January 2023, Pages 2425-2438

10.22075/ijnaa.2022.25258.2970

Shamshad Husain; Mubashshir Uddin Khairoowala; Mohd Asad


A new extragradient-viscosity algorithm for finite families of asymptotically nonexpansive mappings and variational inequality problems in Banach spaces

Volume 13, Issue 2, July 2022, Pages 409-433

10.22075/ijnaa.2021.22422.2358

lmo Kalu Agwu; Donatus Ikechi Igbokwe


A monotone hybrid algorithm for a family of generalized nonexpansive mappings in Banach spaces

Volume 13, Issue 2, July 2022, Pages 2347-2359

10.22075/ijnaa.2021.18349.2005

Sattar Alizadeh; Fridoun Moradlou


Strong convergence for $\alpha$-nonexpansive mapping using a partial order induced by a function

Volume 13, Issue 2, July 2022, Pages 2503-2508

10.22075/ijnaa.2021.22013.2314

Reena Jain


Strong and $\Delta$-convergence theorems for total asymptotically nonexpansive mappings in CAT(0)

Volume 8, Issue 1, July 2017, Pages 245-260

10.22075/ijnaa.2017.2504

G.S. Saluja; Hemant Kumar Nashine; Yumnam Rohen Singh


Convergence theorems of implicit iterates with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces

Volume 4, Issue 1, June 2013, Pages 21-34

10.22075/ijnaa.2013.23

G. S. Saluja


Approximating fixed points for nonexpansive mappings and generalized mixed equilibrium problems in Banach spaces

Volume 3, Issue 2, November 2012, Pages 49-58

10.22075/ijnaa.2012.43

P. Cholamjiak; S. Suantai


Equilibrium problems and fixed point problems for nonspreading-type mappings in hilbert space

Volume 2, Issue 2, December 2011, Pages 51-61

10.22075/ijnaa.2011.94

U. Singthong; S. Suntai


Convergence theorems of multi-step iterative algorithm with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces

Volume 2, Issue 1, January 2011, Pages 85-96

10.22075/ijnaa.2011.108

G.S. Saluja